# SDR 2003UALA00886

- Difficulty date: November 23, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 32,624 hours, 12,008 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STRINGER 43 LT CORRODED BETWEEN FRAMES 56 & 57.  MAJOR REPAIR ACCOMPLISHED.  EXTRUDED STRINGER REPAIR.
